# SDR SWAA2020061091069

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 44,355 hours, 26,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ABC EMERGENCY FLOOR TRACK STRIP DAMAGED.  REMOVED AND REPLACED 1ABC EMERGENCY FLOOR TRACK STRIP PER ENG DWG 33500007.
